# SDR AWXA200501363

- Difficulty date: October 27, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654589533
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C13 CHECK DISCOVERED LEVEL 2 CORROSION ON THE AFT PIT STRINGER CHANNEL AT BS 907 AND STRINGER 27L.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-03-1A1.  REMOVED AND FABRICATED CHANNEL IAW BOEING 737-300 SRM 51-40-02-0G AND BOEING DWG 65-45895.  INSTALLED FABRICATED REPAIR PARTS AT BS 907 AND STR 27L IAW BOEING 737-300S SRM 51-40-02-0G.
